Saltar al contenido

Publicaciones del grupo - page 5 [rss]
S. Haesen, S. Verpoort. The mean curvature of the second fundamental form of a hypersurface Beiträge Algebra Geom. 51 (2010) no. 1 , 155–169. MathScinet [bib]
E. Caponio, M. A. Javaloyes, A. Masiello. Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric Ann. Inst. H. Poincaré Anal. Non Linéaire 27 (2010) no. 3 , 857–876. MathScinet [bib] [doi]
F. Torralbo, F. Urbano. On the Gauss curvature of compact surfaces in homogeneous 3-manifolds Proc. Amer. Math. Soc. 138 (2010) no. 7 , 2561–2567. MathScinet [bib] [doi]
E. Caponio, A. Javaloyes, A. Masiello. Finsler geodesics in the presence of a convex function and their applications J. Phys. A 43 (2010) no. 13 , 135207, 15. MathScinet [bib] [doi]
A. L. Albujer, S. Haesen. A geometrical interpretation of the null sectional curvature J. Geom. Phys. 60 (2010) no. 3 , 471–476. MathScinet [bib] [doi]
M. Caballero, A. Romero, R. M. Rubio. Uniqueness of maximal surfaces in generalized Robertson-Walker spacetimes and Calabi-Bernstein type problems J. Geom. Phys. 60 (2010) no. 3 , 394–402. MathScinet [bib] [doi]
A. Carrasco, M. Mars. A counterexample to a recent version of the Penrose conjecture Classical Quantum Gravity 27 (2010) no. 6 , 062001, 10. MathScinet [bib] [doi]
R. Giambò, A. Javaloyes. Addendum to: Genericity of nondegeneracy for light rays in stationary spacetimes [MR2486667] Comm. Math. Phys. 295 (2010) no. 1 , 289–291. MathScinet [bib] [doi]
I. Eriksson, J. M. M. Senovilla. Note on (conformally) semi-symmetric spacetimes Classical Quantum Gravity 27 (2010) no. 2 , 027001, 5. MathScinet [bib] [doi]
M. Barros, A. Ferrández. Epicycloids generating Hamiltonian minimal surfaces in the complex quadric J. Geom. Phys. 60 (2010) no. 1 , 68–73. MathScinet [bib] [doi]
A. Romero, R. M. Rubio. On the mean curvature of spacelike surfaces in certain three-dimensional Robertson-Walker spacetimes and Calabi-Bernstein's type problems Ann. Global Anal. Geom. 37 (2010) no. 1 , 21–31. MathScinet [bib] [doi]
M. A. Javaloyes, A. Masiello, P. Piccione. Pseudo focal points along Lorentzian geodesics and Morse index Adv. Nonlinear Stud. 10 (2010) no. 1 , 53–82. MathScinet [bib]
S. Finazzi, S. Liberati, C. Barceló. Superluminal warp drives are semiclassically unstable Journal of Physics: Conference Series 222 (2010) no. 1. [bib] [doi]
P. Canizares, C.F. Sopuerta, J. L. Jaramillo. Pseudospectral collocation methods for the computation of the self-force on a charged particle: Generic orbits around a Schwarzschild black hole Physical Review D - Particles, Fields, Gravitation and Cosmology 82 (2010) no. 4. [bib] [doi]
C. Barceló, L. J. Garay, G. Jannes. The two faces of sound in BECs 1318 (2010) , 136-146. [bib] [doi]
C. Barceló, L. J. Garay, G. Jannes. Two faces of quantum sound Physical Review D - Particles, Fields, Gravitation and Cosmology 82 (2010) no. 4. [bib] [doi]
2009
N. Vasset, J. Novak, J. L. Jaramillo. Excised black hole spacetimes: Quasilocal horizon formalism applied to the Kerr example Physical Review D - Particles, Fields, Gravitation and Cosmology 79 (2009) no. 12. [bib] [doi]
M. Sánchez. Causal boundaries and holography on wave type spacetimes Nonlinear Anal. 71 (2009) no. 12 , e1744–e1764. MathScinet [bib] [doi]
J. Guerrero, F. F. López-Ruiz, M. Calixto, V. Aldaya. On the geometry of the phase spaces of some $\rm SO(2,1)$ invariant systems Rep. Math. Phys. 64 (2009) no. 1-2 , 329–340. MathScinet [bib] [doi]
V. Aldaya, M. Calixto, J. Guerrero, F. F. López-Ruiz. Group-quantization of nonlinear sigma models: particle on $\Bbb S^2$ revisited Rep. Math. Phys. 64 (2009) no. 1-2 , 49–58. MathScinet [bib] [doi]
Powered by bibtexbrowser